# SDR CA960729006

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plate
- Part number: 99810022
- Condition: Bent
- Location: Drag Brace
- Part time: 1,310 hours
- Component: 5081033513
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT HAND DOWN LOCK PLATE BENT ON LANDING GIVING UNSAFE GEAR.
